5 doctors weighed in:

My daughter just started strattera (atomoxetine) and after 1 week is experiencing migraine type head aches; why?

5 doctors weighed in
Dr. William Singer
Pediatrics - Neurology
2 doctors agree

In brief: Known complication

Headaches are a known complication of Strattera (atomoxetine).
Stop the medication and talk to your prescriber for an alternate.

In brief: Known complication

Headaches are a known complication of Strattera (atomoxetine).
Stop the medication and talk to your prescriber for an alternate.
Dr. William Singer
Dr. William Singer
Thank
Dr. Alan Ali
Psychiatry
1 doctor agrees

In brief: Strattera (atomoxetine)

Not uncommon side effect when first started , dose- dependent.
Talk with prescriber about alternative adhd meds.

In brief: Strattera (atomoxetine)

Not uncommon side effect when first started , dose- dependent.
Talk with prescriber about alternative adhd meds.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors